MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN LNR CON +4 NEUT 32IDX56OD; PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Model Number 1218-32-656
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 08/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had dislocated total hip joint replacement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
PINN LNR CON +4 NEUT 32IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP CONSTRAINED ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10511122
Report Number1818910-2020-19730
Device Sequence Number17021229
Product Code KWZ
UDI-Device Identifier10603295011880
UDI-Public10603295011880
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K043058
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1218-32-656
Device Catalogue Number121832656
Device Lot NumberH40447
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2020
Supplement Date Received by Manufacturer11/03/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +1 GR
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient Weight60